# SDR C2XA98BT036

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15823
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 165
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - CREW REPORTED, 'EMERGENCY LIGHTS NOT WORKING'.  MAINTENANCE CYCLED THE CIRCUIT BREAKER FOR THE EMERGENCY LIGHTS AND OPERATIONALLY CHECKED LIGHTS GOOD.  (M)
